The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.201 NO.1 / 1994 )
home Linear Operators Which Preserve Combinatorial Orthogonality
Pages 171-180
LeRoy B. Beasley, Daniel J. Scully,
home An Approach to the Permanental-Dominance Conjecture
Pages 211-229
George W. Soules,
home Computing the Inertias in Symmetric Matrix Pencils
Pages 199-209
Frank Uhlig,
home Spectral Bounds Derived from Quadratic Forms on Decomposable Tensors
Pages 181-198
Robert Grone, Stephen Pierce, James Ross, Chi-Kwong Li,
home A Counterexample Connected with Gersgorin's Theorem
Pages 165-169
Morris Newmap, Robert C. Thompson,
home Weighted $I_infty$ Norms for Matrices
Pages 155-163
Richard Arens, Moshe Goldberg,
home Minimum Permanents of Doubly Stochastic Matrices with Prescribed Zero Entries on the Main Diagonal
Pages 135-154
Henyk Minc,
home Circularity of the Numerical Range
Pages 113-133
Mao-Ting Chien, Bit-Shun Tam,
home Minimum Permanents on Special Faces of the Polytope of Doubly Stochastic Matrices
Pages 103-111
Richard A. Brualdi, Bryan L. Shader,
home On a Recent Determinantal Inequality
Pages 99-102
N. Bebiano, M.E. Miranda,
home On a Conjecture of Marcus and de Oliveira
Pages 91-97
Alexander Kovacec,
home Bounds for the Spectrum of Normal Matrices
Pages 79-90
E.R. Barnes, A.J. Hoffman,
home Linear Preservers of Balanced Singular Inertia Classes
Pages 61-77
Raphael Loewy, Stephen Pierce,
home A Note on Unimodular Congruence of Graphs
Pages 57-60
Russell Merris,
home Tridiagonal Matrices
Pages 51-55
Morris Newman,
home Unimodular Congruence of the Laplacian Matrix of a Graph
Pages 43-49
William Watkins,
home Linear Operators Preserving the $(p,q)$ Numerical Radius
Pages 21-42
Chi-Kwong Li,
home A Biography of Marvin Marcus
Pages 1-20
Robert Grone,